MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® EXTENSION CABLE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® EXTENSION CABLE
Catalog Number 153622
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that a temperature error (temperature is no longer displayed) occurred during body temperature management.
 
Additional Manufacturer Narrative
The reported event is unconfirmed as the reported failure could not be reproduced.No root cause could be found because the reported event was unconfirmed.Photo samples were submitted, however, could not be evaluated for the reported failure.Gross visual evaluation: no damage to the cord was noted.Connections of the cords to the plug and socket were secure.Using a multimeter, the cord was tested for and found to have continuity.The samples meet the specification "plug and jack must be firmly secured to wire.The device history record review could not be performed without a lot number.As the reported event is unconfirmed a labeling review is not required.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that a temperature error (temperature is no longer displayed) occurred during body temperature management.As per additional information via email from ibc on 19dec2023, the issue was with cable and it was unknown whether the reading was erratic or not registering.

Brand Name
BARD® EXTENSION CABLE
Common Device Name
EXTENSION CABLE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key18147870
Report Number1018233-2023-08165
Device Sequence Number20710956
Product Code EZL
UDI-Device Identifier00801741045875
UDI-Public(01)00801741045875
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number153622
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Supplement Date Received by Manufacturer02/14/2024
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown